# SDR C2XA98IA425

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Spacer
- Part number: D58806
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3780 - THE CREW REPORTED THE RIGHT MAIN LANDING GEAR WOULD NOT LOCK IN THE UP POSITION.  THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED THE RIGHT MAIN LANDING GEAR AND INSTALLED THE AFT TRUNNION PIN SPACER, AND REINSTALLED THE LANDING GEAR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
